I have problems with reading but only on paper, when i read on the computer i have no problems at all. The problem occurs only after a couple minutes of reading, meaning that in the beginning i see clearly but after a few minutes everything starts to get blurry. I am 25 years old. I went to three different ophthalmologists, and three of them prescribed different things. The first one said i have +2 on both of my eyes and gave me lenses OS OD +1. The second one used the eye drops that enlarge pupils and said i had a diopter of +4 OD, 57 -58mm, +4.25OS and prescribed +1 diopter for both eyes, while the third said i don't need glasses at all and said i only have astigmatism on the left eye 0.5. He also added that i do not need to use glasses at all since the blurriness comes as a result of psychological pressure or stress. I stay 8 hours in front of the computer at work and at least 4-5 hours at home. Could the third physician be right? I mean +4 is too much right???
You have a high degree of "latent hyperopia" which was properly diagnosed by the second eye doctor who measured you after eye drops were instilled. This perfectly fits your symptoms. The second doctor is the one who knows what he's doing. Use his prescription, which will not be the full power that he measured because you don't need full correction at your age, but may need it as you get older.
The second doctor also said that I have to wear the glasses all the time. Is that a must? I also wanted to ask you about "latent hyperopia", how is it caused and what does "latent" mean? Can it also be cured? I tried on +4 glasses and I couldn't see anything with them.
In addition, when the eye drops were instilled the assistant said my pupils won't enlarge so she poured a couple more, is this a problem.
I apologize for bombing you with questions, but I just don't believe them any longer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.